# SDR UIEA2016033000226

- Difficulty date: March 29, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,871 hours, 16,881 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Holder
- Part number: BCREF8607
- Condition: Broken
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH RT MAIN GEAR INDICATION WOULD NOT ILLUMINATE.  RAN QRH, PERFORMED ALT GEAR EXTENSION CHECKLIST TO INSURE GEAR DOWN.  UPON SELECTION LG DOWN, WE DID NOT GET GEAR DISAGREE.  CONFIRMED RT MLG LIGHT DIODE HOLDER BROKEN.  R & R DIODE HOLDER & OPERATIONS CHECKED IAW AMM 33-13-00.  PERFORMED PSEU BIT TEST, NO FAULTS INDICATED.  COMPLIED WITH LG ALT EXT CONDITIONAL INSPECTION IAW AMM 05-51-33.  COMPLIED WITH VISUAL INSPECTION OF MLG & DOORS.  RETURNED ACFT TO ORIGINAL CONFIGURATION.  OPERATIONS CHECKED MLG INDICATION SYS AMM 32-61-00.  RETURNED ACFT TO ORIGINAL CONFIGURATION.  AFTER ALT GEAR DOWN PROCEDURE ACCOMPLISHED IAW AMM 32-35-00.
